# SDR SWAA2013092320367

- Difficulty date: September 20, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 78,326 hours, 68,206 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lanyard
- Part number: 6924284
- Condition: Loose
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LANYARD LOOSE.  SECURED LANYARD IAW MM.
